# SDR SWIA201231648

- Difficulty date: August 13, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 27,965 hours, 23,058 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR CRACKS ON RIGHT WING TRUNNION.  (C-CHECK)  REPAIR OF THE RIGHT WING TRUNNION PER REO.
